# SDR 2025FA0000262

- Difficulty date: April 11, 2025
- Submitted: April 11, 2025
- Operation: General aviation
- Aircraft: N8024Q
- Make and model: Piper PA-44-180
- Aircraft serial: 4496519
- Aircraft time: 2,016 hours
- Engine: Lyc IO360A1G6
- Engine time: 2,016 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: ES3068
- Condition: Failed
- Location: Magneto
- Part time: 1,194 hours
- Component: Magneto, Kelly
- Component part number: 4330
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, RH ENGINE SUFFERED PARTIAL OIL PRESSURE LOSS. PRECAUTIONARY LANDING MADE AT KOXB. TROUBLESHOT LOSS OF OIL PRESSURE, DETERMINED TO BE AN INTERNAL ENGINE ISSUE. REMOVED ENGINE FROM SERVICE AND SENT TO COLUMBIA AIRCRAFT SERVICES INC. FOR INSPECTION/REPAIR. CAUSE DETERMINED TO BE A CATASTROPHIC FAILURE OF THE MAGNETO IMPULSE COUPLING IN WHICH FOD DAMAGED THE OIL PUMP ASSEMBLY. NOTE: DURING A 500HR MAGNETO SERVICE/IMPULSE COUPLING INSPECTION; NO DEFECTS WERE NOTED AT 1083.7 HOURS MAGNETO TT.    4330
